# SDR UIEA2017020700156

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 74,083 hours, 13,327 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED A LT ENGINE COMPRESSOR STALL, NO ENGINE INDICATIONS DISPLAYED.  INSPECTED EXHAUST FOR FOD, BOROSCOPED HPC STAGE 1, 6, AND 12 AND HPT STAGE 1 ALC IAW AMM 72.00.00.  REMOVED AND INSTALLED BOROSCOPE PLUGS AND N2 DRIVE PAD IAW AMM 72.00.00 INSPECTED.
